# SDR QXEA2020031800141

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 19,692 hours, 21,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR STRIP ON LEFT SIDE PEELING BACK. REMOVED FROM SERVICE. RE-SECURED STRIP WITH CARPET TAPE. AIRCRAFT RETURNED TO SERVICE.
